# SDR SWAA2021072294218

- Difficulty date: June 23, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR SUPPORT RT SHIELD HAS SEVERAL SPOTS OF CORROSION FROM BS767 TO BS787. RBL 20 / FOUND CORROSION LOWER AND UPPER SURFACE OF SHIELD AROUND FASTENER 'DEEP CORROSION' OUT OF LIMIT. AS PER REF. B737-700 SRM 53-60-15-1A-1; REMOVED AND INSTALLED NEW SHIELD AT AFT CARGO FROM BS 767 TO BS 787. RBL 20 AS PER REF. B737-700 SRM 51-40-02-0G-2 AND DWG # 146A8127
